Loading [MathJax]/jax/output/CommonHTML/jax.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1998, Volume 10, Issue 2, Pages 1–62 (Mi aa980)  

This article is cited in 76 scientific papers (total in 76 papers)

Expository Surveys

Fine structure of harmonic measure

N. G. Makarov

Department of Mathematics, Caltech, Pasadena, CA
Keywords: Harmonic measure, fractals, conformal map, universal spectrum.
Received: 05.04.1997
Bibliographic databases:
Document Type: Article
Language: English
Citation: N. G. Makarov, “Fine structure of harmonic measure”, Algebra i Analiz, 10:2 (1998), 1–62; St. Petersburg Math. J., 10:2 (1999), 217–268
Citation in format AMSBIB
\Bibitem{Mak98}
\by N.~G.~Makarov
\paper Fine structure of harmonic measure
\jour Algebra i Analiz
\yr 1998
\vol 10
\issue 2
\pages 1--62
\mathnet{http://mi.mathnet.ru/aa980}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1629379}
\zmath{https://zbmath.org/?q=an:0909.30016}
\transl
\jour St. Petersburg Math. J.
\yr 1999
\vol 10
\issue 2
\pages 217--268
Linking options:
  • https://www.mathnet.ru/eng/aa980
  • https://www.mathnet.ru/eng/aa/v10/i2/p1
  • This publication is cited in the following 76 articles:
    1. A. D. Baranov, I. R. Kayumov, “Estimates for integrals of derivatives of n-valent functions and geometric properties of domains”, Sb. Math., 214:12 (2023), 1674–1693  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Mayer V., Urbanski M., “Thermodynamic Formalism and Geometric Applications For Transcendental Meromorphic and Entire Functions”, Thermodynamic Formalism, Lect. Notes Math., Lecture Notes in Mathematics, 2290, eds. Pollicott M., Vaienti S., Springer International Publishing Ag, 2021, 99–139  crossref  isi
    3. Dmitrishin D., Smorodin A., Stokolos A., Tohaneanu M., “Symmetrization of Suffridge Polynomials and Approximation of T-Symmetric Koebe Functions”, J. Math. Anal. Appl., 503:2 (2021), 125350  crossref  isi
    4. Mayer V., Urbanski M., “Thermodynamic Formalism and Integral Means Spectrum of Logarithmic Tracts For Transcendental Entire Functions”, Trans. Am. Math. Soc., 373:11 (2020), 7669–7711  crossref  isi
    5. Prause I., “Quasidisks and Twisting of the Riemann Map”, Int. Math. Res. Notices, 2019, no. 7, 1936–1954  crossref  isi
    6. Ivrii O., “On Makarov'S Principle in Conformal Mapping”, Int. Math. Res. Notices, 2019, no. 5, 1543–1567  crossref  isi
    7. Sola A., Turner A., Viklund F., “One-Dimensional Scaling Limits in a Planar Laplacian Random Growth Model”, Commun. Math. Phys., 371:1 (2019), 285–329  crossref  isi
    8. Loutsenko I., Yermolayeva O., “Stochastic Loewner Evolutions, Fuchsian Systems and Orthogonal Polynomials”, J. Phys. A-Math. Theor., 52:43 (2019), 435202  crossref  isi
    9. Duplantier B., Ho X.H., Thanh Binh Le, Zinsmeister M., “Logarithmic Coefficients and Generalized Multifractality of Whole-Plane Sle”, Commun. Math. Phys., 359:3 (2018), 823–868  crossref  mathscinet  zmath  isi  scopus
    10. Gwynne E., Miller J., Sun X., “Almost Sure Multifractal Spectrum of Schramm-Loewner Evolution”, Duke Math. J., 167:6 (2018), 1099–1237  crossref  mathscinet  zmath  isi  scopus
    11. Mayer V., “A Lower Bound of the Hyperbolic Dimension For Meromorphic Functions Having a Logarithmic Holder Tract”, Conform. Geom. Dyn., 22 (2018), 62–77  crossref  mathscinet  zmath  isi
    12. Alpan G., Goncharov A., Simsek A.N., “Asymptotic Properties of Jacobi Matrices For a Family of Fractal Measures”, Exp. Math., 27:1 (2018), 10–21  crossref  mathscinet  zmath  isi  scopus
    13. Graczyk J., Swiatek G., “Fine Structure of Connectedness Loci”, Math. Ann., 369:1-2 (2017), 49–108  crossref  mathscinet  zmath  isi  scopus
    14. Beliaev D., Duplantier B., Zinsmeister M., “Integral Means Spectrum of Whole-Plane Sle”, Commun. Math. Phys., 353:1 (2017), 119–133  crossref  mathscinet  zmath  isi  scopus
    15. Hedenmalm H., “Bloch Functions and Asymptotic Tail Variance”, Adv. Math., 313 (2017), 947–990  crossref  mathscinet  zmath  isi  scopus
    16. Alpan G., Goncharov A., “Some Open Problems Concerning Orthogonal Polynomials on Fractals and Related Questions”, Dolomit. Res. Notes Approx., 10:SI (2017), 13+  crossref  mathscinet  zmath  isi  scopus
    17. Damanik D., “Schrodinger Operators With Dynamically Defined Potentials”, Ergod. Theory Dyn. Syst., 37:6 (2017), 1681–1764  crossref  mathscinet  zmath  isi  scopus
    18. Amir G., Angel O., Kozma G., “One-Dimensional Long-Range Diffusion Limited Aggregation II: the Transient Case”, Ann. Appl. Probab., 27:3 (2017), 1886–1922  crossref  mathscinet  zmath  isi  scopus
    19. Grebenkov D.S., “Universal Formula for the Mean First Passage Time in Planar Domains”, Phys. Rev. Lett., 117:26 (2016), 260201  crossref  isi  elib  scopus
    20. Alberts T., Binder I., Viklund F., “A Dimension Spectrum for SLE Boundary Collisions”, Commun. Math. Phys., 343:1 (2016), 273–298  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:905
    Full-text PDF :525
    References:2
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025